# SDR MTNA2017062701

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 26,999 hours, 30,974 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 554
- Condition: Inoperative
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE AIRCRAFT EXPERIENCED A COMPLETE BRAKE FAILURE. THE AIRCRAFT WAS STOPPED USING THE EMERGENCY BRAKE, AND RETURNED TO GATE WITHOUT INCIDENT. THE FO'S MASTER CYLINDER WAS REPLACED, ALONG WITH THE LOW-PRESSURE RESERVOIR AND THE METERING VALVE. THE LOW-PRESSURE SYSTEM WAS BLED, THE OPERATIONAL CHECK WAS GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
